Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Oct 23, 2007, 12:48 PM CDT for 11 counties in Texas. It took effect at Oct 23, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2007, 12:48 PM CDT (17:48 UTC)
- In effect from
- Oct 23, 2007, 1:00 PM CDT
- Expired
- Oct 23, 2007, 6:50 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 231748 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1248 PM CDT TUE OCT 23 2007 TXZ231>234-241>247-240000- /O.NEW.KCRP.FW.W.0007.071023T1800Z-071024T0000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1248 PM CDT TUE OCT 23 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS WILL GUST TO 25 TO 30 MPH AT TIMES THIS AFTERNOON ACROSS THE COASTAL BEND. THIS ALONG WITH RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT WILL PRODUCE RED FLAG CONDITIONS. AS THE WINDS WEAKEN AND HUMIDITIES RECOVER THIS EVENING...RED FLAG CONDITIONS WILL END. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MB
1 follow-up statement
000 WWUS84 KCRP 232350 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 650 PM CDT TUE OCT 23 2007 TXZ231>234-241>247-240100- /O.CAN.KCRP.FW.W.0007.000000T0000Z-071024T0000Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 650 PM CDT TUE OCT 23 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. WITH FALLING TEMPERATURES THIS EVENING...RELATIVE HUMIDITIES HAVE BEGAN TO RISE ABOVE RED FLAG WARNING CRITERIA. WINDS WILL ALSO CONTINUE TO RELAX THROUGH THE EVENING. $$ KRR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Oct 23, 10:08 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 23, 10:08 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1008 AM CDT TUE OCT 23 2007
.UPDATE...DEEP NWLY FLOW ALONG WITH STRONG SUBSIDENCE WL PRODUCE
A SUNNY AND VERY DRY DAY TDA. EXCELLENT MIXING AND DRY ADIABATIC
CONDITIONS IN THE BOUNDARY LYR WL PROMOTE AN INCREASE IN WINDS
THROUGH THE EARLY AFTN. WL CALL FOR BREEZY CONDITIONS FOR THE
COASTAL COUNTIES. TEMPS LOOK IN GOOD SHAPE WITH MOST AREAS
EXPECTED TO REACH THE MID TO UPPER 70S. THE ONLY REAL
CONSIDERATION IS A BRIEF 1-2 HOUR WINDOW FOR RED FLAG CONDITIONS
ACROSS THE COASTAL COUNTIES DUE TO WIND GUSTS APPROACHING 25 MPH.
GIVEN THE SMALL WINDOW OF TIME AND ISOLATED NATURE OF THIS
POTENTIAL EVENT...WL HOLD OFF ISSUING ANY RED FLAG WARNING FOR NOW.
&&
.MARINE...WL MAINTAIN THE CURRENT SMALL CRAFT ADVISORY CONDITIONS
ACROSS THE ENTIRE COASTAL WATERS FOR TDA. THE WINDS OVER THE BAYS
AND NEARSHORE WATERS ARE EXPECTED TO INCREASE THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS AS THE INVERSION ERODES AND
DAYTIME MIXING INCREASES. THE 12Z CRP SOUNDING INDICATED 25-35 KTS
OF WIND JUST ABV THE SFC. SEAS WL SLOWLY SUBSIDE TDA BY 1-2 FT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 49 80 51 77 / 0 0 0 0 0
VICTORIA 74 45 77 48 75 / 0 0 0 0 0
LAREDO 79 51 82 54 82 / 0 0 0 0 0
ALICE 78 47 82 49 78 / 0 0 0 0 0
ROCKPORT 76 52 79 54 75 / 0 0 0 0 0
COTULLA 77 46 80 48 78 / 0 0 0 0 0
KINGSVILLE 78 47 82 50 78 / 0 0 0 0 0
NAVY CORPUS 76 52 79 55 75 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
MBHazardous weather outlook, Oct 23, 5:05 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 505 AM CDT TUE OCT 23 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-241030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 505 AM CDT TUE OCT 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM FOR THE GULF WATERS 20 TO 60 NM OFFSHORE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON OVER THE BAYS AND NEARSHORE WATERS...AND THROUGH MOST OF TONIGHT FOR THE OFFSHORE WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RE-ENFORCING HIGH PRESSURE WILL BUILD INTO THE PLAINS OVER THE WEEKEND...AND WILL RESULT IN OFFSHORE FLOW AND SMALL CRAFT ADVISORY OVER THE GULF WATERS SATURDAY THROUGH MONDAY. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.